Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On pantoprazole sod dr, levothyroxine, dicoflenac, have chest pain, lightheadedness, flushing on face all day. Side effects?

Hi, I am a 41 year old female currently on 40 mg pantoprazole sod dr, levothyroxine 75 mcg and diclofenac sod ec 75 mg tab. I have been experiencing chest pain and light headness all day could this be a side affect of one of these perscriptions? I tried taking a pantoprazole to see if it would improve it did not. Currently experiencing face flushing x s 2hrs.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
This is may not be side effects of the drugs that you are taking, at the most you can stop the Diclofenac this could some time induces the gastritis, and the symptoms that you have described here related with that, instead of taking "Pantoprazole" better to start "Omeprazole 40 mg once in day" this could give good result, hope this information helps you have nice day.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor